Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 619-623
http://dx.doi.org/10.1155/S0161171288000754

Some further results on Legendre numbers

Department of Mathematics, Last Carolina University, Greenville 27858, North Carolina, USA

Received 12 February 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul W. Haggard, “Some further results on Legendre numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 619-623, 1988. doi:10.1155/S0161171288000754